MAUDE Adverse Event Report: BECKMAN COULTER ACCESS PROGESTERONE; RADIOIMMUNOASSAY, PROGESTERONE

BECKMAN COULTER ACCESS PROGESTERONE; RADIOIMMUNOASSAY, PROGESTERONE
Catalog Number 33550
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer did not provide patient demographics such as age, date of birth, weight, ethnicity or race.No hardware errors or other assay issues were reported in conjunction with this event by the customer.The instrument is correctly maintained by the customer.No issues with sample integrity were reported by the customer.Calibration passed on 20may2019.Qc was passing within the laboratory¿s established ranges at the time of the event.Per the progesterone instructions for use, part number: a34447 m, the range of observations for non-pregnant females in the mid-follicular phase is 0.31-1.52 ng/ml.The progesterone reagent was not returned for evaluation.The cause of this incident cannot be determined with the available information.The beckman coulter internal identifier for this event is case-(b)(4).
 
Event or Problem Description
The customer reported obtaining erroneously elevated progesterone patient results on their unicel dxi 800 access immunoassay system (s/n: (b)(4)).The customers patient results were higher than the normal range of the assay.Results were also discordant with the roche method.No further information was provided on the roche method.There was a change in patient treatment.Some patients (number unknown) were treated based upon the elevated access progesterone results.Gnrh antagonist was given to those patients under ivf procedure to lower their progesterone level.The duration of the treatment varied between 10-15 days and the embryo transfer may be one month delayed.There was no further report of change to treatment nor any other adverse effect reported.

Brand Name
ACCESS PROGESTERONE
Common Device Name
RADIOIMMUNOASSAY, PROGESTERONE
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821 8000
MDR Report Key8674230
Report Number2122870-2019-01082
Device Sequence Number334902
Product Code JLS
UDI-Device Identifier15099590231378
UDI-Public(01)15099590231378(17)200430(11)20200430(10)832149
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K955769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number33550
Device Lot Number832149
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;